Research Repository

Inequalities for the Riemann-Stieltjes Integral of s-Dominated Integrators with Applications (II)

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Inequalities for the Riemann-Stieltjes Integral of s-Dominated Integrators with Applications (II). Applied and Computational Mathematics, 16 (1). 59 - 77. ISSN 1683-3511

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: trapezoidal inequality; inequalities; Hilbert spaces
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 13 Nov 2018 23:25
Last Modified: 19 Aug 2019 07:35
URI: http://vuir.vu.edu.au/id/eprint/37408
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar